# SDR SWIA202161786

- Difficulty date: September 17, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 42,562 hours, 37,398 cycles
- System (JASC): 5200 · Doors
- Part: Bracket
- Part number: 601R35055121
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR AFT COUNTERBALANCE SPRING ATTACHMENT BRACKET IS CRACKED.   (FILED CLOSED)    REMOVED AND REPLACED CARGO DOOR AFT COUNTERBALANCE SPRING ATTACHMENT BRACKET USING ALTERNATE FASTENERS IN REF TO REO 601R-53-61-7721, REV--, DATED 2021-09-19. COMPLIED WITH TASK CARD 51-900-1003-SKY AND COMPLETED M-337.
